# SDR KCSA071175

- Difficulty date: June 4, 2007
- Submitted: June 4, 2007
- Operation: Air carrier
- Aircraft: N747CK
- Make and model: Boeing 747221F
- Aircraft serial: 21743
- Aircraft time: 109,828 hours, 24,990 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FRONT SPAR LOWER CHORD STRAP CORRODED AT FSSO 1520.
